# SDR ASAA2017012919588

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 23,734 hours, 6,948 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL NR 2 ENGINE FAN BLADE SHIMS WORN. GROUNDED - YES. REMOVED AND REPLACED ALL 32 ENGINE FAN BLADE SHIMS, REF T/C 78472002.
